MathSciNet Relay Station
MathSciNet bibliographic data
MR594417 16A72 (17B40)
Benkart, G. M.; Osborn, J. M. Derivations and automorphisms of nonassociative matrix algebras. Trans. Amer. Math. Soc. 263 (1981), no. 2, 411–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement